Please use this identifier to cite or link to this item:
Title: Finite sample properties of a measure of multicollinearity┬╣
Authors: Mehta, J S
Swamy, P A V B
Iyengar, N Sreenivasa
Keywords: Statistics
Issue Date: 1993
Citation: Sankhya-B;V55,Pt3,p353-371
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
sankhya-Vol55(B)-Pt.3-1993-353-371.pdf1.61 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.